# SDR SWAA2014071830077

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 24,619 hours, 14,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: BMS93CL7TYDS7Y1
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW FWD WALL PANEL VAPOR BARRIER PANEL CRACKED AT BS 663.  REPAIRED PANEL IAW EA.
